# SDR SWIA200514360

- Difficulty date: January 7, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 13,472 hours, 18,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HARD TO OPEN.  REMOVED PAX DOOR TRIM, CLEANED AND LUBED DOOR MECHANISMS, RE-INSTALLED DOOR TRIM, OPERATIONAL CHECK GOOD.
